# SDR FDEA202212152924

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE INSERTS DAMAGE ON FLOOR PANEL 293HF FABRICATED NEW FLOOR PANEL 293HF PER SRZ25-005 REV.R
